MathSciNet Relay Station
MathSciNet bibliographic data
MR803400 (87a:34013) 34A34 (17B67 58F07)
Murata, Yoshihiro Rational solutions of the second and the fourth Painlevé equations. Funkcial. Ekvac. 28 (1985), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement